Some applications of uniform p-adic cell decomposition
Journées arithmétiques de Luminy 17-21 Juillet 1989, Astérisque, no. 198-199-200 (1991), 7 p.
@incollection{AST_1991__198-199-200__265_0,
     author = {Pas, Johan},
     title = {Some applications of uniform $p$-adic cell decomposition},
     booktitle = {Journ\'ees arithm\'etiques de Luminy 17-21 Juillet 1989},
     editor = {Lachaud Gilles},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {198-199-200},
     year = {1991},
     zbl = {0757.11049},
     language = {en},
     url = {http://www.numdam.org/item/AST_1991__198-199-200__265_0/}
}
TY  - CHAP
AU  - Pas, Johan
TI  - Some applications of uniform $p$-adic cell decomposition
BT  - Journées arithmétiques de Luminy 17-21 Juillet 1989
ED  - Lachaud Gilles
T3  - Astérisque
PY  - 1991
DA  - 1991///
IS  - 198-199-200
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1991__198-199-200__265_0/
UR  - https://zbmath.org/?q=an%3A0757.11049
LA  - en
ID  - AST_1991__198-199-200__265_0
ER  - 
Pas, Johan. Some applications of uniform $p$-adic cell decomposition, dans Journées arithmétiques de Luminy 17-21 Juillet 1989, Astérisque, no. 198-199-200 (1991), 7 p. http://www.numdam.org/item/AST_1991__198-199-200__265_0/

1. S. E. Borevich, I. R. Shafarevich, "Zahlentheorie," Birkhäuser, Basel-Stuttgart, 1966.

2. P. J. Cohen, Decision procedures for real and p-adic fields, Comm. Pure Appl. Math. 22 (1969), 131-151. | Article | Zbl 0167.01502

3. J. Denef, The rationality of the Poincaré series associated to the p-adic points on a variety, Invent. Math. 77 (1984), 1-23. | Article | EuDML 143136 | Zbl 0537.12011

4. J. Denef, p-adic semi-algebraic sets and cell decomposition, J. Reine Angew. Math. 369 (1986), 154-166. | EuDML 152854 | Zbl 0584.12015

5. J. Denef, On the degree of Igusa's local zeta function, Amer. J. Math. 109 (1987), 991-1008. | Article | Zbl 0659.14017

6. B. Dwork, On the rationality of the zeta Junction of an algebraic variety, Amer. J. Math. 82 (1960), 631-648. | Article | Zbl 0173.48501

7. J.-I. Igusa, Complex powers and asymptotic expansions I, J. Reine Angew. Math. 268/269 (1974), 110-130 | EuDML 151455 | Zbl 0287.43007

J.-I. Igusa, Complex powers and asymptotic expansions II, ibid. 278/279 (1975), 307-321. | EuDML 151660 | Zbl 0315.41029

8. J.-I. Igusa, Some observations on higher degree characters, Amer. J. Math. 99 (1977), 393-417. | Article | Zbl 0373.12008

9. A. Macintyre, On definable subsets of p-adic fields, J. Symbolic Logic 41 (1976), 605-610. | Article | Zbl 0362.02046

10. A. Macintyre, Rationality of p-adic Poincaré series : uniformity in p, Ann. Pure Appl. Logic (to appear). | Zbl 0731.12015

11. D. Meuser, The meromorphic continuation of a zeta function of Weil and Igusa type, Invent. Math. 85 (1986), 493-514. | Article | EuDML 143379 | Zbl 0571.12009

12. J. Oesterlé, Réduction modulo p n des sous-ensembles analytiques fermés de 𝐙p N, Invent. Math. 66 (1982), 325-341. | Article | EuDML 142884 | Zbl 0473.12015

13. J. Pas, Uniform p-adic cell decomposition and local zeta functions, J. Reine Angew. Math. 399 (1989), 137-172. | EuDML 153157 | Zbl 0666.12014

14. J. Pas, Cell decomposition and local zeta functions in a tower of unramified extensions of a p-adic field, Proc. London Math. Soc. 60 (1990). | Zbl 0659.12017

15. J. Pas, Igusa local zeta functions and Meuser's invariant functions, preprint. | Zbl 0734.11071

16. J.-P. Serre, Quelques applications du théorème de densité de Chebotarev, Publ. Math. IHES 54 (1981), 123-202. | Article | EuDML 103977 | Numdam | Zbl 0496.12011